# SDR AALA20180730002

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 7,173 hours, 2,789 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE1740031
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT HAND AFT EMERGENCY EXIT DOOR CYLINDER PRESSURE IS LOW. SERVICED EMERGENCY EXIT DOOR CYLINDER.
